Alert archive / Michigan / Wind Advisories in 2006

Wind Advisory 4, NWS Marquette, MI

August 6, 2006Houghton County, Keweenaw County, Michigan

NWS Marquette, MI issued this wind advisory at Aug 6, 2006, 10:03 AM EDT for Houghton County, Keweenaw County, Michigan. It took effect at Aug 6, 2006, 11:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Aug 6, 2006, 10:03 AM EDT (14:03 UTC)
In effect from
Aug 6, 2006, 11:00 AM EDT
Expired
Aug 6, 2006, 4:15 PM EDT
In force
5 hr
Issued by
NWS Marquette, MI

Counties Houghton County, MI, Keweenaw County, MI

The radar

The Marquette radar (KMQT), 95 km from the middle of the area, began a volume at 14:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 2.1 hours before the alert went out and 297 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2006-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2006-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-298 J/kg
Mixed-layer LCL
1238 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KMQT 061403
NPWMQT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
1003 AM EDT SUN AUG 6 2006

...STRONG WINDS ON THE KEWEENAW PENINSULA THIS AFTERNOON...

.WEST WINDS WILL RAPIDLY INCREASE BY EARLY AFTERNOON IN THE WAKE OF
A COLD FRONT PASSING THROUGH THE AREA. EXPECT WINDS TO OCCASIONALLY
GUST AS HIGH AS 45 MPH THROUGH LATE AFTERNOON. WINDS WILL DIMINISH
BY EARLY THIS EVENING.

MIZ001-003-062215-
/O.NEW.KMQT.WI.Y.0004.060806T1500Z-060807T0000Z/
KEWEENAW-NORTHERN HOUGHTON-
INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK
1003 AM EDT SUN AUG 6 2006

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

EXPECT LIGHT SOUTHWEST WINDS TO SHIFT TO THE WEST AND BECOME STRONG
BY EARLY THIS AFTERNOON. WINDS WILL GUST AS HIGH AS 45 MPH THROUGH
LATE AFTERNOON. THE STRONGEST WINDS WILL OCCUR NORTH OF HOUGHTON OVER
THE HIGHER TERRAIN OF THE KEWEENAW PENINSULA. WINDS WILL DIMINISH EARLY
THIS EVENING AS HIGH PRESSURE BUILDS INTO THE REGION.

A WIND ADVISORY MEANS THAT WIND GUSTS OF AT LEAST 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. 

$$

JLA
1 follow-up statement
000 
WWUS73 KMQT 062015
NPWMQT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
415 PM EDT SUN AUG 6 2006

MIZ001-003-062115-
/O.CAN.KMQT.WI.Y.0004.000000T0000Z-060807T0000Z/
KEWEENAW-NORTHERN HOUGHTON-
INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK
415 PM EDT SUN AUG 6 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS CANCELLED THE WIND
ADVISORY. 

WEST WINDS WILL GUST BETWEEN 30 MPH AND 40 MPH EARLY THIS EVENING. 
HOWEVER...WIND GUSTS OF 45 MPH ARE NO LONGER ARE EXPECTED. THUS...THE
WIND ADVISORY IS CANCELLED.

$$

JLA

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this wind advisory went out at Aug 6, 3:54 AM EDT, 6 hours 9 minutes earlier.

Area forecast discussion, Aug 6, 3:54 AM EDT, 6 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
354 AM EDT SUN AUG 6 2006

.DISCUSSION...
MAIN FORECAST CONCERN IS THUNDERSTORM CHANCES TODAY AND ANY SEVERE
WEATHER POTENTIAL.

CURRENT WEATHER...07Z WATER VAPOR LOOP AND RUC 500MB HEIGHT ANALYSIS
SHOWED NEARLY ZONAL FLOW ACROSS SOUTHERN CANADA AND THE NORTHERN
U.S. ON TOP OF A RIDGE COVERING MUCH OF THE SOUTH HALF OF THE U.S..
HOWEVER...THERE ARE A FEW FEATURES THAT DO STICK OUT. FIRST...IN THE
NEARLY ZONAL FLOW IS A SHRTWV TROUGH/UPPER LOW JUST TO THE EAST OF
LAKE WINNIPEG. DYNAMICS FROM THIS TROUGH...COMBINED WITH SOME
INSTABILITY INDICATED BY THE 00Z INL SOUNDING (SURFACE BASED CAPE OF
1200 J/KG) AND A SURFACE COLD FRONTAL BOUNDARY HAS RESULTED IN A FEW
SHOWERS AND THUNDERSTORMS ACROSS FAR NORTHERN MINNESOTA AND NW
ONTARIO. A BREAK IN THIS ACTIVITY EXISTS OVER CENTRAL MINNESOTA...
THEN REAPPEARS AGAIN OVER SOUTHERN MINNESOTA AND IOWA WHERE LOW
LEVEL JET FORCING HAS ACTED ON GREATER INSTABILITY (00Z OMAHA
SOUNDING INDICATED SURFACE BASED CAPE OF 3700 J/KG). THESE STORMS
ARE ALSO LOCATED ON THE COLD FRONT...BUT A WEAK WARM FRONT IS ALSO
NOTED ACROSS NORTHERN IOWA. AHEAD OF THE STORMS...CONDITIONS REMAIN
QUIET ACROSS UPPER MICHIGAN. SOUTHERLY WINDS INCREASING AHEAD OF THE
FRONT HAS KEPT TEMPERATURES UP IN THE 70S. CONDITIONS ARE ALSO QUIET
ON THE BACK SIDE OF THE FRONT OVER THE DAKOTAS AND NW MINNESOTA...
LOCATED IN A DRY SLOT. DEWPOINTS FELL INTO THE 30S ACROSS THE WEST
HALF OF NORTH DAKOTA LAST EVENING...INDICATING THE DRY SLOT IS NOT
ONLY DRY IN THE MID TO UPPER LEVELS...BUT ALSO DOWN TO THE SURFACE.
LAST TWO FEATURES OF INTEREST ARE AN UPPER LOW OFF THE COAST OF SAN
FRANCISCO AND A SHRTWV IN NW BRITISH COLUMBIA.

TODAY...SHRTWV TROUGH/UPPER LOW IS PROGGED TO MOVE TO NEAR JAMES BAY
BY THIS EVENING...BRINGING THE COLD FRONT OVER MINNESOTA INTO UPPER
MICHIGAN. IT APPEARS THAT THE FRONTAL TIMING MAY BE SLIGHTLY SLOWER
THAN FORECAST YESTERDAY...BUT THE IMPACTS LOOK TO BE MINIMAL AT THIS
TIME. HAVE MAINTAINED SOME ISOLATED SHOWERS AND THUNDERSTORMS
THROUGH THE MORNING FOR TWO POSSIBILITIES...EITHER WITH CONVECTION
ALONG THE COLD FRONT (WHICH LOOKS RELATIVELY WEAK AT THIS POINT
SINCE BETTER DYNAMICS ARE IN CANADA) OR OTHER CONVECTION TRIES TO
DEVELOP NORTHEAST FROM THE CLUSTER IN THE MINNEAPOLIS AREA. MOST OF
THE CONVECTION SHOULD DIMINISH THIS MORNING AS DIURNAL HEATING HELPS
TO WEAKEN THE NOCTURNAL LOW LEVEL JET. AS THE COLD FRONT PUSHES
EASTWARD INTO THE CENTRAL U.P. THIS AFTERNOON...RESULTING IN A
WEAKENING GRADIENT OVER SOUTH CENTRAL LAKE SUPERIOR...A LAKE BREEZE
SHOULD DEVELOP OFF OF LAKE SUPERIOR. THIS LAKE BREEZE WILL CONVERGE
WITH THE GENERAL SOUTHWESTERLY FLOW AHEAD OF THE COLD FRONT...
ETTING UP THE POSSIBILITY FOR CONVECTION. 850MB TEMPS OF 14-16C
EASILY SUPPORTS TEMPERATURES CLIMBING INTO THE LOW OR EVEN MID 80S
AWAY FROM COOLING INFLUENCES OF THE GREAT LAKES. THESE READINGS...
OMBINED WITH MID 60S DEWPOINTS AHEAD OF THE COLD FRONT WILL RESULT
IN CAPE VALUES OF 1000-1500 J/KG WITH LITTLE CIN. 0-6KM SHEAR VALUES
ARE PROGGED BETWEEN 35-40 KT...SO SOME STORM ORGANIZATION MAY OCCUR
ALONG THE FRONT/LAKE BREEZE BOUNDARY. FREEZING LEVELS AND WET BULB
ZERO HEIGHTS ARE ALL FAIRLY HIGH...14000 AND 12000 FT
RESPECTIVELY...SO UNLESS A VERY STRONG STORM DEVELOPS...HAIL SHOULD
NOT BE TOO MUCH OF A FACTOR. HOWEVER...WITH THE DRY SLOT PUNCHING IN
BEHIND THE STORMS AND A 50-70 KT MID LEVEL WIND MAX MOVING INTO THE
U.P....STRONG WINDS WOULD BE THE MORE LIKELY HAZARD. BEHIND THE
FRONT...SOME STRONG WINDS SHOULD ALSO DEVELOP...PARTICULARLY ACROSS
THE KEWEENAW PENINSULA WHERE MIXING...A TIGHTENING PRESSURE
GRADIENT... ISALLOBARIC FORCING AND FUNNELING OCCUR.

TONIGHT...SHRTWV TROUGH/UPPER LOW CONTINUE MOVING OFF TO THE
NORTHEAST...ALLOWING THE SURFACE COLD FRONT TO MOVE THROUGH THE REST
OF THE CWA IN THE EVENING. THIS SHOULD ALLOW ANY CONVECTION IN THE
EASTERN SECTIONS OF THE CWA TO END EARLY. MODELS THEN SHOW AN 850MB
THERMAL TROUGH DROPPING INTO THE U.P. WITH READINGS DROPPING TO 6-8C
(COLDEST EAST). THIS TROUGH WILL LIKELY COME WITH SOME LOW
CLOUDS...SOME OF WHICH CAN ALREADY BE SEEN OVER CENTRAL SASKATCHEWAN
AND CENTRAL LAKE WINNIPEG. FORCING FOR SHOWERS SEEMS PRETTY WEAK
NOW...SO HAVE LOWERED THE SLIGHT CHANCE OF SHOWERS TO A FEW
SPRINKLES. OTHERWISE...COLD AIR ADVECTION WITH THE 850MB THERMAL
TROUGH SHOULD ALLOW TEMPERATURES TO END UP AT LEAST 10 DEGREES
COOLER THAN CURRENT READINGS.

MONDAY THROUGH TUESDAY...850MB THERMAL TROUGH OVER EASTERN LAKE
SUPERIOR MONDAY MORNING IS PROGGED TO SLIDE OFF TO THE EAST MONDAY
AFTERNOON AS 500MB HEIGHTS BUILD ACROSS THE NORTHERN PLAINS AND
SOUTH CENTRAL CANADA. THIS INCREASING RIDGING WILL ALLOW THE HIGH
PRESSURE AREA...PRESENTLY OVER SASKATCHEWAN...TO BUILD TOWARDS UPPER
MICHIGAN. THE NAM/GFS/UKMET ALL SHOW THE HIGH OVER THE CWA MONDAY
EVENING. NW WINDS AS THE HIGH BUILDS IN SHOULD KEEP TEMPERATURES
SEASONABLY COOL...PARTICULARLY IN THE EASTERN U.P. WHERE SOME
LINGERING STRATOCUMULUS WILL EXIST IN THE MORNING AND CLOSEST TO THE
850MB THERMAL TROUGH. DEWPOINTS SHOULD ALSO BE ON THE LOW
SIDE...ESPECIALLY IN THE WESTERN U.P....THANKS TO DEEP MIXING AND
LOW LEVEL DRY AIR ADVECTION. THESE LOWERING DEWPOINTS...COMBINED
WITH MODEL PROGS OF PRECIPITABLE WATER OF 0.40-0.50 INCH SHOULD
SETUP A COOL NIGHT MONDAY NIGHT. MAV COOP GUIDANCE SHOWS READINGS
DIPPING TO AS LOW AS 43 AT STAMBAUGH. WILL FOLLOW THIS IDEA FOR
LOWS. GIVEN THE LOW PRECIPITABLE WATER...WOULD NOT BE SURPRISED IF A
FEW UPPER 30S MAY OCCUR AT THE COOL SPOTS SUCH AS CHAMPION. MUCH
WARMER CONDITIONS EXPECTED ALONG THE SHORE AS USUAL. WARMER
TEMPERATURES SHOULD OCCUR ON TUESDAY AS 850MB TEMPS ARE PROGGED
BETWEEN 10C EAST TO 13C WEST AND DEEP MIXING STILL EXPECTED TO
CONTINUE THANKS TO THE DRY AIRMASS ASSOCIATED WITH THE HIGH.

TUESDAY NIGHT INTO WEDNESDAY...SHRTWV OVER NW BRITISH COLUMBIA IS
PROGGED BY THE GFS/NAM/UKMET TO MOVE INTO NE MANITOBA AROUND THE TOP
OF THE BUILDING RIDGE. THIS SHRTWV IS THEN EXPECTED TO DIVE
SOUTHEASTWARD THROUGH NE ONTARIO TUESDAY NIGHT INTO
WEDNESDAY...BRINGING A COLD FRONT SOUTHWARD WITH IT. WARM ADVECTION
AHEAD OF THE FRONT ACROSS NORTHERN ONTARIO MAY RESULT IN A FEW
SHOWERS OR STORMS THERE TUESDAY NIGHT. THE PRECIPITATION IS
THEN INDICATED TO DROP INTO NORTHERN LAKE SUPERIOR ON WEDNESDAY BY
THE 00Z GFS...BUT CONFIDENCE IN THIS OCCURRING IS NOT HIGH GIVEN
THAT THE BEST DYNAMICS WILL BE HEADING TOWARDS WESTERN QUEBEC. IN
ADDITION...MOISTURE LOOKS TO BE HARD TO COME BY AS THE UPPER LOW OFF
THE COAST OF SAN FRANCISCO MOVES INTO THE NORTHERN PLAINS...CAUSING
THE BEST MOISTURE TO FLOW TO THE DAKOTAS. HAVE DECIDED TO ADJUST THE
POPS ON WEDNESDAY TO JUST OVER NORTHERN LAKE SUPERIOR AND REDUCE
THEM TO 20. TEMPERATURES BOTH PERIODS WILL BE WARMER THANKS TO THE
WARM ADVECTION AND INCREASED PRECIPITABLE WATER. 850MB TEMPS
WEDNESDAY AFTERNOON ARE PROGGED AROUND 16C...WHICH SHOULD ALLOW
TEMPS TO AT LEAST GET INTO THE LOW 80S.

EXTENDED...MODELS NOW SUGGEST THAT THE UPPER LOW OFF THE COAST OF
SAN FRANCISCO WILL HAVE LITTLE EFFECT ON THE CWA AS IT DIVES
SOUTHEAST THROUGH MINNESOTA AND SOUTHERN WISCONSIN. THIS IS DUE TO
WEDNESDAYS SHRTWV MOVING INTO WESTERN QUEBEC...HELPING TO MAINTAIN
NW FLOW OVER UPPER MICHIGAN. IN FACT...WAS TEMPTED TO PULL POPS
COMPLETELY FOR WEDNESDAY NIGHT AND THURSDAY...BUT WOULD LIKE TO SEE
SOME CONTINUITY. FOR NOW JUST LOWERED POPS TO 20 PERCENT. AFTER
THURSDAY...THE CWA WILL BE DOMINATED BY A HUDSON BAY HIGH WHICH IS
PROGGED TO DROP SOUTHEAST INTO THE EASTERN GREAT LAKES DURING THE
WEEKEND. THIS HIGH WILL RESULT IN DRY WEATHER AND COOLER
TEMPERATURES...ESPECIALLY ON FRIDAY.

ONE INTERESTING NOTE...00Z GFS TOTAL PRECIPITATION ACCUMULATION FROM
00Z TODAY TO 12Z NEXT SUNDAY INDICATES LESS THAN 0.20 OF AN INCH FOR
ALL OF THE U.P. WITH ONLY A FEW HUNDREDTHS OVER THE WESTERN U.P..

&&

.MQT WATCHES/WARNINGS/ADVISORIES...

&&

AJ
Hazardous weather outlook, Aug 6, 6:56 AM EDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MARQUETTE MI
656 AM EDT SUN AUG 6 2006

MIZ001>007-009>014-084-085-071200-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
556 AM CDT SUN AUG 6 2006 /656 AM EDT SUN AUG 6 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS MORNING...THEN
END WEST OF A LINE FROM MARQUETTE TO CRYSTAL FALLS BY NOON AND
ACROSS THE REST OF CENTRAL UPPER MICHIGAN BY 7 PM EDT. THE MAIN
HAZARDS FROM THE STORMS THIS MORNING WILL BE FREQUENT LIGHTNING
AND BRIEF HEAVY RAIN. HOWEVER...STORMS THIS AFTERNOON INTO EARLY
THIS EVENING MAY PRODUCE DAMAGING WIND GUSTS ALONG WITH FREQUENT
LIGHTNING AND BRIEF HEAVY RAIN.

WIND GUSTS UP TO 40 MPH MAY OCCUR THIS AFTERNOON INTO EARLY THIS
EVENING ACROSS THE KEWEENAW PENINSULA.

THERE IS A MODERATE RISK OF RIP CURRENTS BETWEEN MARQUETTE AND
GRAND MARAIS AFTER MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AND
THURSDAY.

THERE IS ALSO A MODERATE RISK OF RIP CURRENTS BETWEEN MARQUETTE
AND GRAND MARAIS ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

LSZ221-241>248-263-264-071200-
KEWEENAW BAY AND HURON BAY FROM LOWER ENTRANCE LIGHT TO PORTAGE
LAKE TO HURON ISLANDS MI-SAXON HARBOR WI TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO MANITOU ISLAND MI-
MANITOU ISLAND TO LOWER ENTRANCE OF PORTAGE CANAL MI-
HURON ISLANDS TO MARQUETTE MI-MARQUETTE TO MUNISING MI-
MUNISING TO GRAND MARAIS MI-GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR, EAST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE, MN, TO A LINE NORTHWARD FROM MANITOU IS. MI, BEYOND 5 NM
AND SOUTH OF THE US/CANADIAN BORDER-
LAKE SUPERIOR, EAST OF A LINE FROM MANITOU IS. MI NORTHWARD
BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER, EXCLUDING
WHITEFISH BAY-
556 AM CDT SUN AUG 6 2006 /656 AM EDT SUN AUG 6 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS MORNING...THEN
END ACROSS THE WESTERN TWO-THIRDS OF LAKE SUPERIOR BY NOON AND
ACROSS THE REST OF LAKE SUPERIOR BY 7 PM EDT. THE MAIN HAZARDS
FROM THE STORMS THIS MORNING WILL BE FREQUENT LIGHTNING AND BRIEF
HEAVY RAIN. HOWEVER...STORMS THIS AFTERNOON INTO EARLY THIS
EVENING MAY PRODUCE WINDS OVER 60 MPH ALONG WITH FREQUENT
LIGHTNING AND BRIEF HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON
THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

LMZ221-248-262-071200-
BAY OF GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
LAKE MICHIGAN...FROM SEUL CHOIX POINT TO ROCK ISLAND
PASSAGE...SOUTHEASTWARD BEYOND 5 NM OFF SHORE TO THE MID-
LINE OF THE LAKE-
656 AM EDT SUN AUG 6 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS MORNING...THEN
END BY 7 PM EDT. THE MAIN HAZARDS FROM THE STORMS THIS MORNING WILL
BE FREQUENT LIGHTNING AND BRIEF HEAVY RAIN. HOWEVER...STORMS THIS
AFTERNOON INTO EARLY THIS EVENING MAY PRODUCE WINDS OVER 60 MPH
ALONG WITH FREQUENT LIGHTNING AND BRIEF HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AND
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

AJ

Nearby

Wind Advisories in Michigan, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.